alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : FERNANDES, TALES JESUS [Author]
References found : 13 [refine]
Displaying: 1 .. 10   in format [ISO 690]
Curriculum: Lattes

page 1 of 2 go to page        


   1 / 13
select
to print
 MUNIZ, JOEL AUGUSTO, NASCIMENTO, MICHERLANIA DA SILVA and FERNANDES, TALES JESUS NONLINEAR MODELS FOR DESCRIPTION OF CACAO FRUIT GROWTH WITH ASSUMPTION VIOLATIONS. Rev. Caatinga, Mar 2017, vol.30, no.1, p.250-257. ISSN 1983-2125


   2 / 13
select
to print
 Prado, Thalita Kelen Leal do et al. Study on the growth curve of the internal cavity of ‘Dwarf green’ coconut fruits. Rev. Ciênc. Agron., 2020, vol.51, no.3. ISSN 1806-6690


   3 / 13
select
to print
 Souza, Felipe Amorim Caetano de et al. Estimation methods and correction factors for body weight in Mangalarga Marchador horses. R. Bras. Zootec., Dec 2017, vol.46, no.12, p.903-909. ISSN 1516-3598
    · abstract in english    · text in english


   4 / 13
select
to print
 Silva, Édipo Menezes da et al. Description of blackberry fruit growth by nonlinear regression models. Rev. Bras. Frutic., 2020, vol.42, no.2. ISSN 0100-2945


   5 / 13
select
to print
 Furtado, Thais Destefani Ribeiro et al. Natural convection drying kinetics of ‘Prata’ and ‘D’água’ banana cultivars (Musa ssp) by nonlinear regression models. Rev. Bras. Frutic., 2019, vol.41, no.5. ISSN 0100-2945


   6 / 13
select
to print
 MUIANGA, CARLOS ALBERTO et al. DESCRIÇÃO DA CURVA DE CRESCIMENTO DE FRUTOS DO CAJUEIRO POR MODELOS NÃO LINEARES. Rev. Bras. Frutic., Fev 2016, vol.38, no.1, p.22-32. ISSN 0100-2945


   7 / 13
select
to print
 Fernandes, Felipe Augusto et al. Growth curves of meat-producing mammals by von Bertalanffy’s model. Pesq. agropec. bras., 2019, vol.54. ISSN 0100-204X


   8 / 13
select
to print
 Souza, Felipe Amorim Caetano de et al. Morphometric characteristics of the Mangalarga Marchador horse breed determined by nonlinear models. Pesq. agropec. bras., 2019, vol.54. ISSN 0100-204X


   9 / 13
select
to print
 Jane, Sérgio Alberto et al. Adjusting the growth curve of sugarcane varieties using nonlinear models. Cienc. Rural, 2020, vol.50, no.3. ISSN 0103-8478


   10 / 13
select
to print
 Ribeiro, Thais Destefani et al. The use of the nonlinear models in the growth of pears of ‘Shinseiki’ cultivar. Cienc. Rural, 2018, vol.48, no.1. ISSN 0103-8478


page 1 of 2 go to page        
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information